MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 4RT 9MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 4RT 9MM
Catalog Number 392-09-704
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient being unstable.
 
Additional Manufacturer Narrative
The reason for this revision surgery was instability.The actual length of in-vivo patient service for this product is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history record (dhr) was not conducted since a lot number was not provided or determined during the complaint evaluation.A search of the device investigation produced no anomalies or evidence of a product issue.Multiple searches of the (b)(4) records and patient database revealed no additional information concerning this event.The part number is unconfirmed.This complaint will be closed with the lot unknown pending receipt of additional information.Should additional information become available concerning this complaint, the complaint will be re-opened and a further review shall be conducted.This complaint is deemed to be non-product related.The complaint states the patient was unstable; the root cause for the instability was not reported.No other conditions relating to this event could be determined with confidence.The surgeon reported no issues associated with the explanted product.The complaint investigation is limited in scope since the part associated with this investigation was not returned to (b)(4) for evaluation.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 4RT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6579800
Report Number1644408-2017-00473
Device Sequence Number16410171
Product Code OIY
UDI-Device Identifier00888912120241
UDI-Public(01)00888912120241
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number392-09-704
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;